# SDR GTIA2025052738926

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N973NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11192
- Aircraft time: 8,060 hours, 3,523 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG MUSTY SMELL WHILE DECENDING NOTICED AND REPORTED BY ALL CREW MEMBERS-REF TSM 05-50-00-810-831-A INPS ENG OILS IAW AMM 79-00-00. INSP APU OIL IAW AMM 49-90-00. NO DEFECTS. PERFORMED ENG RUNS IAW AMM 71-00-00. CYCLED PACKS WITH ENG/APU BLEEDS. FOUND SOURCE OF ODOR TO BE ENG 1 BLEED & PACK #1. SEE LP 3561213-2 FOR FURTHER T/S.
